# SDR CALA9801936

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Nr 5 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 FLAP FWD INBOARD FAIRING BRACKET CRACKED IN RADIUS .25 INCH LONG.  FABRICATED ANGLE FROM 7075 T6 .063. LOCATED, DRILLED, DEBURRED, TREATED, PRIMED, AND INSTALLED PER SRM 51-40-3.
